# SDR CA980325053

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 10192006137
- Condition: Damaged
- Location: Fuel Filler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, LEFT WING TIP FUEL CAP WAS REMOVED AND IT WAS NOTICED THE ANTI-SYPHON VALVE WAS DAMAGED.  IT APPEARS THE NOZZLE FROM THE FUEL TRUCK SOME HOW TIPPED BACK, IN TURN, BENDING AND SPLITTING THE BODY OF THE ANTI-SYPHON VALVE.  THE VALVE WAS REPLACED.
